ON THE PROBLEM OF OPTIMAL RENDEZVOUS FOR A NONZERO DURATION

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 244
  • Download : 0
Publisher
PLENUM PUBL CORP
Issue Date
1977-11
Language
English
Article Type
Article
Citation

JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.23, no.3, pp.401 - 411

ISSN
0022-3239
DOI
10.1007/BF00933449
URI
http://hdl.handle.net/10203/56297
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0